# SDR UALA2011062003013

- Difficulty date: June 18, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,860 hours, 15,036 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 407
- Condition: Faulted
- Location: Master Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER AMPS BOUNCE BACK TO 1 5 AFTER CHARGING.  REPLACED BATTERY CHARGER PER MM.  ALSO REPLACED MAIN BATTERY PER MM.
